Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persisting melasma around forehead, around eyes, has breast cancer, stopped contraceptive pill, taking tamoxifen

I am 43 and have melasma on my forehead and around my eyes. I thought it was due to the contraceptive pill, which I was on for 14 years. I stopped taking the pill in November when I was diagnosed with breast cancer . I assumed my melasma would gradually disappear, however 6 months later I still have pigmentation. I am currently taking tamoxifen.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Hi tania,

Melasma may not be due oral pill always. It may be due to some other skin disorder. Since you have been already on tamoxifen I guess you have been properly treated with surgery and chemo/ radiotherapy or both for your carcinoma breast. A 14 year old melasma may not be due to cancer of breast also. You need a dermatologist consultation for your melasma management. Tamoxifen must not be stopped.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor